# SDR DALA2018083005363

- Difficulty date: January 15, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 89,142 hours, 36,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1676
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND BELOW THE L4 DOOR AFT CORNER,  BS 1676, BETWEEN 19L - 20L.  COMPLIED WITH SECTION 1 FOR A PERMANENT REPAIR IAW PRI 571011-14, REV 0, AND ER/A 571011-14, REV ORIGINAL.
